# SDR UIEA2019032003593

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,649 hours, 20,425 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: BMS1355T02C01G
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2( RE-OPENED MDDR 108796 IAW DDG 26-11-01-01 CAT C DUE DATE  26-MAR-19 PLACARD INSTALLED.  LP 1053623 - M4: REMOVED AND REPLACED DAMAGED WIRE # W5306-456R-16R AT LT ENG. REPLACED WITH NEW BMS13-67 WIRE MATERIAL, RECLAMPED, & RE-TERMINATED WIRE TO ENG LOOP TS682 C & T3683 C IAW WDM 26-11-11 & SWP 20-10-12 & 20-10-13. OPS CHECK GOOD IAW AMM 26-11-00. THIS CLEARS MDDR # 108796. )
